# SDR REXA2019090401334

- Difficulty date: September 4, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N8694A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 29,649 hours, 27,028 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 601R36008
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 RPB WEB HAS 4 EA CHAFES FROM SCREWS AT WL 103 AT RBL 36, 27, 18 AND LBL 8. REPAIRED BULKHEAD IAW REO 601R-53-61-2155.
